# SDR ASAA1149827

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 65C332258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FORWARD PIT BULKHEAD SUPPORT ANGLE CORRODED BS 500G STR 25L 22L.  REMOVED CORRODED ANGLE INSTALLED NEW SUPPORT ANGLE IAW B737 400 SRM 51 40 02.
